MAUDE Adverse Event Report: COOK INC PARK BLADE SEPTOSTOMY CATHETER; DXF CATHETER, SEPTOSTOMY

COOK INC PARK BLADE SEPTOSTOMY CATHETER; DXF CATHETER, SEPTOSTOMY
Catalog Number PBS-300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that prior to patient contact, the blade of the park blade septostomy catheter would not open.It is unknown if/how the procedure was completed, but there were no injuries or additional procedures reported.

Brand Name
PARK BLADE SEPTOSTOMY CATHETER
Common Device Name
DXF CATHETER, SEPTOSTOMY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8173916
Report Number1820334-2018-03841
Device Sequence Number19107177
Product Code DXF
UDI-Device Identifier00827002034327
UDI-Public(01)00827002034327(17)150801(10)F3647614
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2015
Device Catalogue NumberPBS-300
Device Lot NumberF3647614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1